# SDR COEA2010060817917

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S53573004200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  TOP OF FUSELAGE PRESSURE DECK JUST AFT OF FRAME 27 AT STRINGER 4R FOUND CRACK APPROXIMATELY 5 INCHES LONG ON FORMED PART.  AWAITING REPAIR INSTRUCTIONS FROM ATR.
